Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, IMPLANTABLE
Model Number
TVC55
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Stapler fired but staple line of anatomy not intact, no staples on line of anatomy like there should be, staple line had to be sewn closed.
New Search
Submit an Adverse Event Report
Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key
14591865
Report Number
14591865
Device Sequence Number
5426660
Product Code
GDW
UDI-Device Identifier
10705036013389
UDI-Public
(01)10705036013389(17)260831(10)470A89
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/17/2022
Report Date
(Section F)
05/17/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
TVC55
Device Catalogue Number
TVC55
Device Lot Number
470A89
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/03/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/17/2022